Journal article icon

Journal article

SELF-CONSISTENT THEORY OF LOCALIZATION IN TOPOLOGICALLY DISORDERED-SYSTEMS

Abstract:
A self-consistent theory of localization of excitations in a tight-binding model of topologically disordered materials such as liquids and gases is proposed. This analysis yields an estimate of the mobility edge for coherent exciton and phonon propagation. Dipolar excitons represent a special case which is commented upon. © 1984 The American Physical Society.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.29.6560

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Role:
Author
Journal:
Physical Review B
Volume:
29
Issue:
12
Pages:
6560-6562
Publication date:
1984-01-01
DOI:
ISSN:
1098-0121
Source identifiers:
59016
Pubs id:
pubs:59016
UUID:
uuid:62eefe34-9b44-4a20-afcc-b7a3cb6c7ced
Local pid:
pubs:59016
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP